# SDR SWAA2013071118106

- Difficulty date: July 3, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 35,984 hours, 20,757 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1490
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER 2ND & 3RD STIFFENERS ON RIB CRACKED AT STABILIZER STATION 92.70. REPAIRED STIFFENERS IAW SRM.
